ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Logarithmic Singular Integral Equation Over Multiple Intervals

Manam, SR (2003) A Logarithmic Singular Integral Equation Over Multiple Intervals. In: Applied Mathematics Letters, 16 (7). pp. 1031-1037.

[img] PDF
Restricted to Registered users only

Download (349kB) | Request a copy


Two quick methods of solution of a singular integral equation of the first kind defined over disjoint multiple intervals involving a logarithmic singularity are explained.

Item Type: Journal Article
Publication: Applied Mathematics Letters
Publisher: Elsevier
Additional Information: Copyright of this article belongs to Elsevier.
Keywords: Singular integral equation;Logarithmic singularity;Surface water waves
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 17 May 2007
Last Modified: 19 Sep 2010 04:37
URI: http://eprints.iisc.ac.in/id/eprint/10866

Actions (login required)

View Item View Item